# SDR SWAA2024120455953

- Difficulty date: November 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS400 AND STR8L TO STR9L AT PASSENGER CABIN 2024-680403<[01] REPAIRED FRAME LOCATED BS400 AND STR8L TO STR9L AT PASSENGER CABIN IAW EA 24-153-03279-WIP1 AND EA 24-153-03279.  SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPAIRED FRAME LOCATED BS400 AND STR8L TO STR9L AT PASSENGER CABIN IAW EA 24-153-03279-WIP1 AND EA 24-153-03279. SEE INDIVIDUAL SIGN OFF BELLOW CERTIFIED RII
